H1-antihistamine is generally a well-tolerated and safe drug. after the cessation of H1-antihistamine the preventive medication was changed to omalizumab. A couple of months his gynecomastia had completely disappeared later on. Physicians should become aware of this excellent ADR of H1-antihistamine. was positive (3+). The outcomes of other lab tests (full blood count number chemistry total immunoglobulin E and tryptase) had been all within regular limitations. He was diagnosed as having idiopathic anaphylaxis. Dental corticosteroid (prednisolone 15 mg double each day) and H1-antihistamine (ebastine 10 mg double each day) had been recommended as maintenance medicines for preventing anaphylaxis. For crisis preparedness an epinephrine auto-injector was prescribed also. Beginning for the 1st day from the maintenance medicine all of the symptoms that got bothered the individual disappeared. After one month prednisolone was tapered AS-605240 off in support of ebastine was useful for preventing anaphylaxis. After 2 weeks of maintenance therapy no anaphylaxis got occurred as well as the dosage of ebastine was consequently decreased to 10 mg once a day time. During three months of precautionary therapy the individual had been perfectly and hadn’t experienced an anaphylactic assault. Nevertheless both of his chest got newly become dilated (Fig. 1A B). Ultrasound demonstrated abnormally proliferated subareolar glandular cells in the chest which was appropriate for gynecomastia (Fig. 1C D). An endocrinologist suggested a hormonal research. The results had been all within regular limits even though the prolactin level was high regular: prolactin 18.74 ng/mL (normal reference 1.61 ng/mL); testosterone 5.78 ng/mL (normal reference 2.41 ng/mL); estradiol 37.44 pg/mL (normal reference 5 300 pg/mL); thyroid-stimulating hormone 1.45 μIU/mL (normal reference 0.55 μIU/mL); luteinizing hormone 2 (normal reference AS-605240 2 We concluded that the current medication (ebastine) was the probable culprit of the patient’s gynecomastia. Fig. 1 (A) Grossly enlarged breasts were noted on the anterior chest. (B) The right breast enlargement was more prominent than the left breast enlargement. Ultrasound showed abnormally proliferated subareolar glandular tissue in the right (C) and left (D) breasts … At first we changed the class of H1-antihistamine that was provided to the patient: ebastine (a class of piperidine) was stopped and cetirizine (a class of piperazine) was started. One month later the gynecomastia had AS-605240 progressed further despite the new H1-antihistamine (cetirizine). We decided to stop the administration of H1-antihistamine because anaphylaxis had not occurred at any AS-605240 point during the preventive therapy with H1-antihistamine. A few weeks later the patient’s dyspnea cough wheezing and urticarial/lip angioedema had relapsed and were worsening. His breasts had somewhat regressed. In the end we started omalizumab (150 mg every 4 weeks) as a new preventive treatment for anaphylaxis. During the first few days after beginning omalizumab the symptoms of anaphylaxis gradually subsided. His breasts also showed gradual regression. By approximately 6 months later gynecomastia had completely disappeared. Further the prolactin level had decreased to 8.91 ng/mL. DISCUSSION Gynecomastia is the benign proliferation of the glandular tissue of the male breast . The major causes of gynecomastia are idiopathic (25%) puberty (25%) drugs (20%) and testicular tumors (3%) . The main pathogenesis of gynecomastia is thought to be a relative increase in estrogen as compared with androgen. Estrogen-excess and androgen-deficiency induce the proliferation of glandular tissue in the breast. Generally clinically meaningful gynecomastia has developed when the breast glandular tissue exceeds 0.5 cm in men . Once the diagnosis of gynecomastia has been established a drug-review is CD164 critical . Drugs are the most common cause of gynecomastia in adults with the exception of idiopathic causes. The possibility of induction by drugs is important to consider because gynecomastia can resolve after cessation of the culprit drug. The pathogenesis that has been described above (estrogen-excess and androgen-deficiency) is also the main.